Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the covering dimension of inverse limits

Author: Yûkiti Katuta
Journal: Proc. Amer. Math. Soc. 84 (1982), 588-592
MSC: Primary 54F45; Secondary 54B25
MathSciNet review: 643755
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give sufficient conditions for an inverse system of spaces of covering dimension $ \leqslant n$ to have inverse limit of covering dimension $ \leqslant n$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54B25

Retrieve articles in all journals with MSC: 54F45, 54B25

Additional Information

PII: S 0002-9939(1982)0643755-2
Keywords: Covering dimension, inverse limit, paracompact $ M$-space
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia